# SDR AALA20140914003

- Difficulty date: September 13, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 71,405 hours, 37,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH LT & RT PACK TRIPPED OFF & LOSS OF CABIN PRESS.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACCOMPLISHED MCM CARD 21-95-11 WITH NO FAULTS NOTED.  BOTH CABIN PRESS CONTROLLERS BITE CHECKED GOOD.  ACFT HOLDS CABIN PRESS WITH NO AIR LEAKS NOTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
